Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can the side effects of Maxzide be managed?

Began taking Maxzide 25 mg three days ago with Amlodipine 10 mg at least 3 to 5 hours after taking Levothyroxine, Plavix in the evening and Atarax. The Maxzide is the new drug I am taking and it makes me so hyperactive, rapid speech, inability to focus on one thing.
Tue, 26 Jun 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.

I have reviewed your query and here is my advice.



Maxzide - Combination of Triamterene and Hydrochlorothiazide.

Triamterene can cause CNS side effects like : Weakness; fatigue; dizziness and headache.

Hydrochlorothiazide can also cause CNS side effects such as

dizziness; lightheadedness; vertigo; headache; parenthesizes; weakness; restlessness and insomnia.

Maxzide, hence is unlikely causing symptoms like hyperactive state , rapid speech or inability to focus on one thing.



Regards

Dr. T.K. Biswas M.D.

Mumbai
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello I am currently taking buprenorphine for pain management and I noticed an increase in my water retention and weight gain. Will this side effect go away I was just fine and never gain an once on my morphine . How do I ask my pain management doctor to switch me bac? I know that the doctors are alwYs being watched closely now because of this. I wasn t abusing my mess or was a Hardin addicted I was on a contract but had to be referred to a pain clinic because doctors licenses being watched very close

doctor1 MD

Hello. This week I received IVIG infusion, Gammagard, administered @ the lab associated w/ my oncologist. I developed uncomfortable joint pain on Day 1. By Day 2 I developed this undescribable headache that has been unrelenting. I ve had two IV fluids w/ morphine on Day 2 & 3; Day 4 managing w/ Norco.Question: How long do these side effects last?Thanks.

doctor1 MD

I am currently taking Bactrim. I ve had side effects: aches, chills, fatigue. It was worse second day and today (day 5). My pharmacist said as long as I can deal with side effects and they don t worsen, I can continue to take. I don t want to stop b/c of issues with not completing full cycle of antibiotics. Are there things I can do to lessen the side effects I m experiencing?